# SDR C2XA11IA258

- Difficulty date: November 12, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 25,194 hours, 13,554 cycles
- Engine: Allsn AE3007A
- Engine time: 22,988 hours, 12,489 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A LAV SMOKE INDICATION WARNING HOWEVER NO VISUAL SMOKE WAS NOTED.  THE AIRCRAFT DIVERTED TO ICT AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED ENGINE RUNS AND DETERMINED THE SOURCE OF THE SMOKE TO BE THE NR 2 ENGINE.  THE AIRCRAFT WAS FLOWN UNDER A FERRY PERMIT TO IAH WHERE THE NR 2 ENGINE WAS REPLACED, OPERATIONAL CHECKS PERFORMED AND THE DISCREPANCY CLEARED.  ***SDR FILED OPEN PENDING ENGINE TEARDOWN REPORT***
